# SDR REXA2025022600231

- Difficulty date: February 13, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 34,258 hours, 24,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH670366001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD OVERWING EMERGENCY EXIT DOOR, VISIBLE CRACK AT BOTTOM OF TOP AFT LUG.   REPAIRED R/H FWD OVERWING EMERGENCY EXIT DOOR IAW MHIRJ GREO 670-52-21-103 REV--11/06/2024.
